# SDR QXEA2010032900205

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,830 hours, 16,065 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN THE FLAPS FAIL CAUTION ILLUMINATED.  ACFT DOWN FOR REPAIRS.
